RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 2(362), Pages 157–158 (Mi umn1413)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Elliptic polycycles with holes

M. Dezaa, M. Dutoura, M. I. Shtogrinb

a Ècole Normale Supérieure, Département de mathématiques et applications
b Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm1413

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:2, 349–351

Bibliographic databases:

MSC: 05C75
Presented: В. М. Бухштабер
Accepted: 11.02.2005

Citation: M. Deza, M. Dutour, M. I. Shtogrin, “Elliptic polycycles with holes”, Uspekhi Mat. Nauk, 60:2(362) (2005), 157–158; Russian Math. Surveys, 60:2 (2005), 349–351

Citation in format AMSBIB
\Bibitem{DezDutSht05}
\by M.~Deza, M.~Dutour, M.~I.~Shtogrin
\paper Elliptic polycycles with holes
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 2(362)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn1413}
\crossref{https://doi.org/10.4213/rm1413}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2152952}
\zmath{https://zbmath.org/?q=an:1086.05021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..349D}
\elib{http://elibrary.ru/item.asp?id=25787176}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 2
\pages 349--351
\crossref{https://doi.org/10.1070/RM2005v060n02ABEH000832}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231201600008}
\elib{http://elibrary.ru/item.asp?id=13473916}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944454852}


Linking options:
  • http://mi.mathnet.ru/eng/umn1413
  • https://doi.org/10.4213/rm1413
  • http://mi.mathnet.ru/eng/umn/v60/i2/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:231
    Full text:102
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020